# SDR AALA20010117

- Difficulty date: January 8, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CUSP CORRODED RIGHT STATION 635.  INSTALLED DOUBLER PER SRM 53-01.  (M)
